After suffering with severe, cystic acne for 11 years, trying every alternative to accutane in that time, I decided I was finally in enough despair, and had enough scars to go ahead and try it. I am so miserable with acne the potential side effects didn't even scare me that much anymore.
Accutane (or rather clavaris, in my case) has worked miracles for my acne. Within two weeks I was clear. The best my skin has been in 11 years!! Now, 2 months and one week into it, I am not sure I can ride it out. I am having severe hives, rashes and chicken pox-like marks on my body. I itch like crazy and am afraid of what this means for my health. My derm prescribed antihistamine tablets, am I am going to take them with hopes that I can live with these side effects to just make it through this.
If anyone out there has had a similar experience, or has any medical advice, I would really appreciate it.
- 0 comments
- 147 views